Geometry & Topology, Vol. 9 (2005) Paper no. 19, pages 813--832.

An exotic smooth structure on CP^2#6CP^2-bar

Andras I Stipsicz and Zoltan Szabo

Abstract. We construct smooth 4-manifolds homeomorphic but not diffeomorphic to CP^2#6CP^2-bar.

Keywords. Exotic smooth 4-manifolds, Seiberg-Witten invariants, rational blow-down, rational surfaces

AMS subject classification. Primary: 53D05, 14J26. Secondary: 57R55, 57R57.

DOI: 10.2140/gt.2005.9.813

E-print: arXiv:math.GT/0411258

Submitted to GT on 6 December 2004. Paper accepted 2 May 2005. Paper published 18 May 2005.

Notes on file formats

Andras I Stipsicz and Zoltan Szabo
Renyi Institute of Mathematics, Hungarian Academy of Sciences
H-1053 Budapest, Realtanoda utca 13-15, Hungary and
Institute for Advanced Study, Princeton, NJ 08540, USA
Department of Mathematics, Princeton University
Princeton, NJ 08544, USA
Email:, and

GT home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to